Previous |  Up |  Next


Title: Remarks on flows in network with short paths (English)
Author: Adámek, Jiří
Author: Koubek, Václav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 12
Issue: 4
Year: 1971
Pages: 661-667
Category: math
MSC: 05C20
MSC: 05C35
MSC: 90B10
MSC: 94-30
idZBL: Zbl 0223.05108
idMR: MR0290868
Date available: 2008-06-05T20:36:44Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] FORD, FULKERSCN: Flows in Networks.New Jersey, 1962.


Files Size Format View
CommentatMathUnivCarol_012-1971-4_3.pdf 620.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo